# SDR DALA2020030301582

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 10,958 hours, 4,187 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Depleted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3869 PASSENGER OXYGEN MASKS DEPLOYED. CORRECTIVE ACTION: REPACKED ALL PASSENGER O2 MASKS PER B737 AMM 35-22-31. A/C OK FOR SERVICE . (6712888).
